Asymptotic Stabilization of Nonholonomic Robots Leveraging Singularity

Page view(s)
39
Checked on Jun 20, 2024
Asymptotic Stabilization of Nonholonomic Robots Leveraging Singularity
Title:
Asymptotic Stabilization of Nonholonomic Robots Leveraging Singularity
Journal Title:
IEEE Robotics and Automation Letters
Publication Date:
29 October 2018
Citation:
Z. Li, W. Gao, C. Goh, M. Yuan, E. K. Teoh and Q. Ren, "Asymptotic Stabilization of Nonholonomic Robots Leveraging Singularity," in IEEE Robotics and Automation Letters, vol. 4, no. 1, pp. 41-48, Jan. 2019. doi: 10.1109/LRA.2018.2878605
Abstract:
Due to the nonholonomic constraints as well as the constraints on torque and power resources, it is challenging to design a controller to asymptotically stabilize a nonholonomic robot at a predefined pose. In this paper, a switched controller is introduced for asymptotic stabilization of nonholonomic robots using singularity which is deemed undesirable due to loss of controllability. The proposed controller is inspired by a new insight on the singularity set of the nonholonomic robot, i.e. the singularity set includes a subset which can be asymptotically stabilized. The proposed controller is applicable to chained form systems that make an important class of drift-less nonholonomic systems, especially for those robots with differential-drive mechanism. Considering its simplicity and efficiency, our method has the potential to be used in practice.
License type:
Publisher Copyright
Funding Info:
This research / project is supported by the Agency for Science, Technology and Research - National Robotics Programme
Grant Reference no. : SERC grant No. 162- 25-00036
Description:
© 2018 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.
ISSN:
2377-3766
2377-3774
Files uploaded: